Alert archive / Oklahoma / Flash Flood Watches in 2016

Flash Flood Watch 3, NWS Tulsa, OK

April 28, 20167 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Apr 28, 2016, 2:50 PM CDT for 7 counties in Oklahoma. It took effect at Apr 29, 2016, 7:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2016, 2:50 PM CDT (19:50 UTC)
In effect from
Apr 29, 2016, 7:00 AM CDT
Expired
Apr 30, 2016, 2:44 AM CDT
In force
20 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Choctaw County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2249 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

097 
WGUS64 KTSA 281950
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT THU APR 28 2016

ARZ029-OKZ049-053-073>076-291000-
/O.NEW.KTSA.FF.A.0003.160429T1200Z-160430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MCALESTER...STIGLER...WILBURTON...POTEAU
250 PM CDT THU APR 28 2016

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND 
  SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN 
  WEST CENTRAL ARKANSAS...SEBASTIAN. IN SOUTHEAST OKLAHOMA... 
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG AND 
  PUSHMATAHA. 

* FROM FRIDAY MORNING THROUGH SATURDAY MORNING

* SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL SPREAD INTO
  SOUTHEAST OKLAHOMA AND PORTIONS OF WEST-CENTRAL ARKANSAS LATE
  TONIGHT INTO FRIDAY MORNING. THE HEAVY RAINFALL POTENTIAL WILL
  CONTINUE FRIDAY AFTERNOON INTO FRIDAY NIGHT BEFORE STORMS SHIFT
  EAST OF THE REGION BY SATURDAY MORNING. WIDESPREAD 2 TO 4 INCH
  RAINFALL TOTALS ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN-STEM RIVER
  FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS 
  POSSIBLE WITHIN THE WATCH AREA.

&&

$$
3 follow-up statements
469 
WGUS64 KTSA 290912
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT FRI APR 29 2016

ARZ029-OKZ049-053-073>076-292130-
/O.CON.KTSA.FF.A.0003.160429T1200Z-160430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MCALESTER...STIGLER...WILBURTON...POTEAU
412 AM CDT FRI APR 29 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... 
  SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. 

* FROM 7 AM CDT THIS MORNING THROUGH SATURDAY MORNING

* SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL
  CONTINUE ACROSS SOUTHEAST OKLAHOMA AND PARTS OF WEST CENTRAL
  ARKANSAS INTO TONIGHT BEFORE SHIFTING EAST OF THE REGION BY
  SATURDAY MORNING. WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ARE
  EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER
  FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

$$
899 
WGUS64 KTSA 291629
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT FRI APR 29 2016

...HEAVY RAIN AND FLOODING POTENTIAL CONTINUES THROUGH TONIGHT...

.LOCALLY HEAVY RAINFALL FELL ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
LAST NIGHT IN ASSOCIATION WITH THE FIRST ROUND OF THUNDERSTORMS.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TODAY AND INTO
TONIGHT OVER THIS SAME AREA AHEAD OF AN UPPER LEVEL TROUGH AND
ASSOCIATED COLD FRONT. THE ADDITIONAL LOCALLY HEAVY RAINS COULD
CREATE SOME FLOODING ISSUES.

OKZ070>072-301200-
/O.EXA.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...MUSKOGEE...CHECOTAH...SALLISAW
1129 AM CDT FRI APR 29 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF EAST CENTRAL OKLAHOMA 
  AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING COUNTIES...IN 
  EAST CENTRAL OKLAHOMA...MUSKOGEE AND SEQUOYAH. IN SOUTHEAST 
  OKLAHOMA...MCINTOSH. 

* THROUGH SATURDAY MORNING

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
  RAINFALL IS EXPECTED LATER ON TODAY INTO TONIGHT BEFORE SHIFTING
  EAST OF THE REGION BY SATURDAY MORNING. ONE TO TWO INCHES OF
  RAINFALL HAS ALREADY FALLEN FROM LAST NIGHT'S STORMS...AND
  ANOTHER 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED 
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER 
  FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES AND
  FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS.

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
  POSSIBLE WITHIN THE WATCH AREA.

$$

ARZ029-OKZ049-053-073>076-301200-
/O.CON.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MCALESTER...STIGLER...WILBURTON...POTEAU
1129 AM CDT FRI APR 29 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ARKANSAS... 
  SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. 

* THROUGH SATURDAY MORNING

* ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
  RAINFALL IS EXPECTED LATER ON TODAY INTO TONIGHT BEFORE SHIFTING
  EAST OF THE REGION BY SATURDAY MORNING. ONE TO TWO INCHES OF
  RAINFALL HAS ALREADY FALLEN FROM LAST NIGHT'S STORMS...AND
  ANOTHER 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE. 

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED 
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER 
  FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES AND
  FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS.

* A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
  POSSIBLE WITHIN THE WATCH AREA.

$$

LACY
596 
WGUS64 KTSA 300744
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
244 AM CDT SAT APR 30 2016

ARZ029-OKZ049-053-070>076-300845-
/O.CAN.KTSA.FF.A.0003.000000T0000Z-160430T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN-PUSHMATAHA-CHOCTAW-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO...
MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER...STIGLER...
WILBURTON...POTEAU
244 AM CDT SAT APR 30 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ARKANSAS AND
OKLAHOMA HAS BEEN CANCELLED. THE WIDESPREAD RAINFALL HAS MOVED
EAST OF THE AREA AND THE THREAT FOR FLASH FLOODING HAS ENDED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Apr 28, 2:42 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 28, 2:42 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
242 PM CDT THU APR 28 2016

.DISCUSSION...
Low level moisture starting to lift back north out of southeast
Texas this afternoon ahead of upper low currently moving through the
desert southwest. Low level jet will begin to increase across north
Texas and southeast Oklahoma tonight as upper low moves into the
four corners region by 12z Friday. In response, elevated strong
thunderstorms will likely develop/spread north into southeast
Oklahoma late tonight. This activity will continue across the
remainder of eastern Oklahoma and northwest Arkansas Friday
morning with a damaging wind/large hail threat. Along with the
severe threat, locally heavy rainfall will be likely, especially
across southeast Oklahoma and west-central Arkansas south of
Interstate 40. Given the relatively low flash flood guidance, a
flash flood watch will be issued for aforementioned area.

Overall tornado threat will likely depend on how far north warm
front lifts into southeast Oklahoma Friday afternoon. If the
morning convection is too widespread or lingers into the afternoon
hours, the warm front would likely remain further south near the
red river. Any breaks in the thunderstorm activity would allow for
sufficient destabilization to support supercell thunderstorms
given the increasing deep layer shear. In addition, any residual
boundaries would support an enhanced tornado threat, especially
given the low LCL heights expected. Regardless, a severe/heavy
rainfall threat will continue Friday evening into the overnight
hours as the main upper low lifts into the central plains.

Thunderstorm should be begin to shift east of the region Saturday
morning. A few lingering widely scattered thunderstorms will be
possible across far eastern Oklahoma and northwest Arkansas
Saturday afternoon before the cold front sweeps through Saturday
evening.

Cool conditions expected Sunday into the early part of next week as
surface high pressure builds over the region with temperatures
remaining near or below normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  73  62  76 /  40  80  80  20
FSM   60  76  63  80 /  30  90  80  50
MLC   62  74  61  78 /  60  90  80  20
BVO   52  72  57  76 /  30  80  80  10
FYV   54  70  60  76 /  10  80  80  50
BYV   54  69  59  77 /  10  80  80  50
MKO   57  73  61  75 /  40  80  80  20
MIO   54  72  59  76 /  20  60  80  20
F10   57  73  61  76 /  40  90  70  20
HHW   61  74  65  80 /  60  90  80  50

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch from Friday morning through Saturday morning
     for OKZ049-053-073>076.

AR...Flash Flood Watch from Friday morning through Saturday morning
     for ARZ029.

&&

SHORT TERM...10
LONG TERM....12
Hazardous weather outlook, Apr 28, 12:51 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT THU APR 28 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1251 PM CDT THU APR 28 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST TEXAS AFTER
MIDNIGHT TONIGHT. LARGE HAIL WILL BE THE PRIMARY THREAT AS THE
STORMS MOVE INTO SOUTHEAST OKLAHOMA THROUGH DAYBREAK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...

STORMS WILL LIKELY BE ONGOING ACROSS EASTERN OKLAHOMA AND WESTERN
ARKANSAS FRIDAY MORNING. STORMS WILL DEVELOP LATER IN THE DAY TO OUR
WEST AND WILL MOVE INTO OUR AREA DURING THE AFTERNOON AND EVENING.
THE SEVERITY AND TYPE OF SEVERE WEATHER THAT OCCURS WITH THESE
STORMS WILL DEPEND ON HOW FAR NORTH THE WARM FRONT RETREATS. LARGE
HAIL WILL BE THE PRIMARY THREAT ON THE COOL SIDE OF THE
FRONT...WHILE TORNADOES...HAIL AND DAMAGING WINDS WOULD BE POSSIBLE
ALONG AND SOUTH OF THE BOUNDARY. AT THIS TIME...EAST CENTRAL AND
SOUTHEAST OKLAHOMA HAVE THE GREATEST POTENTIAL FOR SEVERE STORMS

IF THE WARM FRONT SETS UP NEAR THE RED RIVER ON FRIDAY...THE SETUP
WOULD FAVOR HEAVY RAINFALL AND POSSIBLE FLOODING POTENTIAL ACROSS
SOUTHEAST OKLAHOMA AS WELL. ONE TO THREE INCHES OF RAINFALL ARE
POSSIBLE.

SEVERE STORM POTENTIAL WILL CONTINUE INTO SATURDAY BUT WILL DIMINISH
FROM WEST TO EAST LATER IN THE DAY AS A PACIFIC COLD FRONT SWEEPS
ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Local storm report, Apr 28, 8:55 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TORNADO          CHECOTAH                35.47N 95.52W
04/26/2016                   MCINTOSH           OK   NWS STORM SURVEY

            PRELIMINARY RATING OF EF0

&&

LACY
Local storm report, Apr 28, 9:16 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TORNADO          TWIN OAKS               36.21N 94.85W
04/26/2016                   DELAWARE           OK   NWS STORM SURVEY

            TIME ESTIMATED BY RADAR

&&

LACY
Local storm report, Apr 28, 10:30 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1030 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TORNADO          BIXBY                   35.94N 95.88W
04/26/2016  F1               TULSA              OK   NWS STORM SURVEY

            TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
            PRELIMINARY EF1 RATING.

1035 PM     TORNADO          BROKEN ARROW            36.05N 95.79W
04/26/2016  F1               TULSA              OK   NWS STORM SURVEY

            TIME ESTIMATED BY RADAR. TORNADO DAMAGE WAS JUST WEST OF
            COUNTY LINE ROAD BETWEEN 121ST AND 131ST ST SOUTH. STORM
            SURVEY TEAM HAS ASSIGNED A PRELIMINARY EF1 RATING.

1157 PM     TORNADO          TWIN OAKS               36.21N 94.85W
04/26/2016  F1               DELAWARE           OK   NWS STORM SURVEY

            TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
            PRELIMINARY EF1 RATING.

1229 AM     TORNADO          1 NE DECATUR            36.35N 94.45W
04/27/2016  F1               BENTON             AR   NWS STORM SURVEY

            TIME ESTIMATED BY RADAR. STORM SURVEY TEAM HAS ASSIGNED A
            PRELIMINARY EF1 RATING.

&&

LACY
Local storm report, Apr 28, 11:52 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TORNADO          CHECOTAH                35.47N 95.52W
04/26/2016  F1               MCINTOSH           OK   NWS STORM SURVEY

            PRELIMINARY RATING WAS REVISED TO AN EF1.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:03 AM CDTRiver Flood WatchTSAChoctaw40 hr
Apr 28, 11:03 AM CDTRiver Flood WatchTSALeFlore40 hr
Apr 28, 11:03 AM CDTRiver Flood WatchTSALeFlore40 hr
Apr 28, 11:03 AM CDTRiver Flood WatchTSAPushmataha46 hr

Nearby

Flash Flood Watches in Oklahoma, 2016Flash Flood Watches in Arkansas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.